Sharing Knowledge Is An Invaluable Experience
Join us if you are currently taking Rapamune.
Location: Transplant Friends.com
Latest Activity: Jun 21
Started by Michael. Last reply by mark Jun 14.
Started by Pat Romano. Last reply by amberbot Jun 13.
Started by Michael. Last reply by SIMONE Jun 12.
Started by Kathy. Last reply by Kathy Jan 18.
Started by Hostess Risé. Last reply by Chris Jan 8.
Started by Hostess Risé. Last reply by Linda Jacobus Toscano Dec 31, 2012.
Started by Christine Hilton. Last reply by Christine Hilton Dec 22, 2012.
Started by hearttxp. Last reply by Cora Dec 13, 2012.
I have been on rapamune for 5 years now and my tongue is so sensitive to any kind of sauces. It burns when I do have any.
thanks for these great suggestions-I'm going to try the dental paste
I want to comment on the rapamune and mouth sores-Ive been on rapamune for about 3 years (changed from cellcept) I think its great but I get mouth sores every month-there is usually one or two but somewhat large and not pleasant- they stay for about ten days and then I get a few weeks sore free only to have them come back again in a different place. It's hard to believe that they could produce a drug with this awful affect but it is good in other ways. I can't believe the company expects people to put up with mouth sores. I take the nystatin but it doesn't really help or prevent. they just run their course. I'm hoping the company can do a little tweaking so this side effect is eliminated
I had my liver tx 14 yrs ago this month. I'm on both rapamune, 1 mg daily, and 0.5 of prograf every other day and so far am doing fine ! My tx was done at UNMC and the follow up has been great......every month they call to see how I am doing. Having said all of that I am a dialysis patient going 4 hours 3 times a week. The 2 drugs I take to prevent rejection have ruined my kidney so it is a vicious circle. I had the tx. because when I had my ileostomy they told me my liver was already infected with a secondary infection from the ulcerative coilitus I suffered with for 9 yrs. My creatinin was 8.9 when I started dialysis. SUE WILSON
Hi, I'm Jeff. I've been on Rapa for about 9 years now. I was reading some of the posts about acne. I'm one of the unfortunates that gets it. I was prescribed Erythromycin-Benzoyl Peroxide Topical Gel. It took about two to three weeks of use before I reallly noticed a difference. I get the 46.6GM size that lasts about two months.
Bill and Scottie, sorry to hear about your kidney issues. I hope things get better for you.
Chris, that's good you've got something that works. I have read it is very difficult for a lot of people to control and a lot of things have been tried. Rapamune alters the cell cycle, and in the skin this seems to have all sorts of bad effects. Maybe its so hard to treat these breakouts because everyone's skin is different and immunosuppressed patients could be getting a wide variety of infective effects based on the person.
Since I was transplanted I can't use anything to wash my face and neck that scrubs because any kind of microabrasion gets infected. I have to use cotton squares with sterile water and exfoliate chemically to keep my pores clear. I can scratch an itch and get a pimple! :-)
Sign Upor Sign In
Or sign in with:
Safest Choice Eggs
10 Food Safety Mistakes
Germs in your kitchen
Food Safety -Salmonella
Savvy Rest Organic Mattresses
Posted by Cisco on December 7, 2013 at 3:44pm
Posted by Duane Kellar on November 30, 2013 at 1:30am
Posted by Hostess Risé on November 28, 2013 at 3:00pm
Posted by Kazmct on November 28, 2013 at 9:51am
Posted by Dew on November 27, 2013 at 7:00pm
Posted by Hostess Risé on November 27, 2013 at 1:39pm
Posted by Rich on November 27, 2013 at 11:54am
Posted by Hostess Risé on November 26, 2013 at 7:47pm
Posted by Arpit on November 25, 2013 at 11:04am
Posted by Kazmct on November 22, 2013 at 7:30am
Posted by Kidneyboy on November 21, 2013 at 10:50pm
Posted by Cisco on November 21, 2013 at 6:41pm
Posted by Cisco on November 20, 2013 at 4:01pm
Posted by Dew on November 20, 2013 at 1:36pm
Posted by Kazmct on November 20, 2013 at 7:06am
Our Sister Site
Topics | Last Week
© 2013 Created by Hostess Risé.
Report an Issue |
Terms of Service
Please check your browser settings or contact your system administrator.